# SDR 2007UALA01201

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 31,782 hours, 3,945 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT MOST WALL EEL INOPERATIVE.  REPAIRED SHORTED AND ARCING FEEDER WIRE, SPLICED IN NEW SECTION.  CHECKS OK.
